MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH IRRIGATION PORT, 2 STOPCOCKS, ROTATABLE; ACCESSORIE FOR RESECTOSCOPE, RIGID

OLYMPUS WINTER & IBE GMBH IRRIGATION PORT, 2 STOPCOCKS, ROTATABLE; ACCESSORIE FOR RESECTOSCOPE, RIGID
Model Number A22053A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's allegation was confirmed.The device evaluation found that the locking ring of the item was broken.Based on the results of the investigation, it is likely that the following led to the malfunction: wear and tear/insufficient maintenance.A device history review revealed no issues that could have caused or contributed to the reported issue.Olympus will continue to monitor the field performance of this device.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported, the irrigation port had broken plastic at coupling.The issue was found after an unspecified operation.The procedure was completed with the same device.There were no reports of any delay.There were no reports of patient or user harm associated with this event.

Brand Name
IRRIGATION PORT, 2 STOPCOCKS, ROTATABLE
Common Device Name
ACCESSORIE FOR RESECTOSCOPE, RIGID
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key19111431
Report Number9610773-2024-01024
Device Sequence Number8283502
Product Code HIH
UDI-Device Identifier04042761021043
UDI-Public04042761021043
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K931995
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA22053A
Device Lot Number22501-0005
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2024
Initial Report FDA Received Date04/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/05/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown